# SDR FDEA200910263666

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT STRUT FAIRING LOWER PLATE FOUND 2 GOUGED MARKS.   REPAIR CARRIED OUT IN ACCORDANCE WITH EA NR F-5480-131057 EA. REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
